# SDR DHL2008749020

- Difficulty date: January 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FRAME SHEAR TIE CORRODED AT BS 720C BETWEEN STRINGERS 28L AND 28R.  FOUND CORROSION ON SHEAR TIE OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  FABRICATED NEW SHEAR TIE IAW SRM 51-20-1, 51-20-2, 51-30-5 AND 53-10-2 FIG 3.  ALODINE AND PRIMED ANGLE IAW SRM 51-10-2.  INSTALLED NEW SHEAR TIE IAW SRM 51-30-2, 51-40-3 FIG. 1 AND 53-10-4 FIG 15.
